# SDR C2XA09TY187

- Difficulty date: July 28, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N14933
- Make and model: Emb EMB-145EP
- Aircraft serial: 145018
- Aircraft time: 24,860 hours, 22,944 cycles
- System (JASC): 5755 · Spoilers
- Part: Bushing
- Part number: 14567066401
- Condition: Worn
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - A/C CURRENTLY IN C-CHECK WHEN INSPECTION FOUND THE RIGHT GROUND SPOILER, CENTER HINGE BRACKET HAT BUSHING RACE OUT OF MFG'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW EMB 145 SRM 51-40-02.  A/C WILL BE RELEASED AT THE END OF THE CHECK.  SSI REFERENCE 57-28-70.
